BibTeX record: journals/automatica/HovdBS97

download as .bib file

@article{DBLP:journals/automatica/HovdBS97,
  author    = {Morten Hovd and
               Richard D. Braatz and
               Sigurd Skogestad},
  title     = {{SVD} controllers for H\({}_{\mbox{2-}}\), H\({}_{\mbox{{\(\infty\)}-}}\)
               and {\(\mu\)}-optimal control},
  journal   = {Automatica},
  year      = {1997},
  volume    = {33},
  number    = {3},
  pages     = {433--439},
  url       = {http://dx.doi.org/10.1016/S0005-1098(96)00167-7},
  doi       = {10.1016/S0005-1098(96)00167-7},
  timestamp = {Tue, 21 Oct 2014 21:58:30 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/automatica/HovdBS97},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}